| Model Number |
480440-06 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the synchroseal instrument involved with the alleged issue to perform failure analysis.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the jaws of the synchroseal instrument would not open.The procedure was completed with no reported injury.